# SDR ASAA2016020615308

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 5,271 hours, 1,743 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED TWICE.  HAD VTK AND IRS NAVIGATION DATA ON CAPTAINS ND, ND FMC DATA ON BOTH CDU'S.  FOLLOWED QRH 11.3 AND RECOVERED BOTH FMC'S.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836.  OPS NORMAL AT THIS TIME.  PERFORMED AMM 34-61-00-710-801. OPS NORMAL.
